Research Repository

Difference between the integral means arising from montgomery's identity and applications

Hwang, D-Y and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Difference between the integral means arising from montgomery's identity and applications. Journal of Computational Analysis and Applications, 17 (3). 562 - 573. ISSN 1521-1398

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: convex function; integral means; Mahajani type inequalities; Hadamard's inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 May 2016 23:47
Last Modified: 20 Aug 2019 04:48
URI: http://vuir.vu.edu.au/id/eprint/30449
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar